Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having rashes, severe itch mostly due to ivy poisoning, and sudden increase in heart rate. On homeopathy medication. The rash is spreading. Cause and cure?

I think I may have developed systemic poison ivy. I have the rashes, intense itching, it had a slight delay of onset, hasn't gone away in about 1.5 wks time. I've had it before and recognized it.However this time it seems to be more pronounced, being resistant to a herbal homeopathic med I've taken in the past that worked, is seeming to continue spreading, and just tonight around 3a in the morning, I awoke out of my sleep w/the intense itching of one of the rashes but started to get the feeling of the 'fight or flight' response that started with a burning and nervous panicked feeling in mt heart. I remained calm, sat up, drank some H2O, tried to relax then lay back down. It happened again a little worse and I began to feel faint like I might pass out. This continues to happen every time I re-tried laying down over the past several hours. What is going on? Am I have a more severe allergic reaction to the poison ivy? Is the rhus toxicodendrum med I got that worked before causing this? Could all this be unrelated to the poison ivy? Any thoughts/help would be very welcome.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M. Forum
Ivy poison is a toxic poison developing dermatitis like conditions in skin with hay fever type sensitivity.
As rashes spread due to contact , when these rashes begin in body than antigen- antibody reactions starts to counter the poison effects same thing happened to you.
Last time it was somewhat in mild form.
This time this is in severe form , hence rashes spreading over all over body ant in that circumstances definitely heart rate will increase.
Now only way is to consult a physician and get in blood examination to find out percentage of eiosinophils in blood. Have a treatment of allergy of poison.
Regards. Dr. HET
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor